# SDR AALA20040428

- Difficulty date: April 3, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N226AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49176
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Inoperative
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT T1118  FUEL WOULD NOT FLOW FROM CENTER TANK AND ALL THREE AFT CENTER PUMP CIRCUIT BREAKERS WERE POPPED.  LANDED WITHOUT INCIDENT AT DFW.  RESET CIRCUIT BREAKERS, RAN PUMP AND TRANSFERRED FUEL.  COULD NOT DUPLICATE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
